Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What are the complications of tubal ligation and c-section ?

Hi I had a tubal ligation and a c-section April of 2011 and i have my periods now every 30 days and it last 7 days or so i was very normal before every 28 and 3 or 4 days and now i have light brown like clear discharge when I wipe it last from 5 to 7 days after my period for instance i will not have the discharge for 2 or 3 days I do get really moddy and very mild cramping the cramping is for 1 day ad the just very moody for the remaining I have called my ob but sje was not too worried she told me to write everything down for 3 months then go see her for a pap and an ultrasound to check on my fibroids I also have gbs im just scared it could be something else
Asked On : Sat, 14 Apr 2012
Answers:  2 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  User's Response
The brown discharge after your period could be from the fibroids. Often after pregnancy and delivery, fibroids begin to degenerate, this process can cause some abnormal bleeding. Your Dr has some good advice, wait a while for the process to happen, obtain a 3 month bleeding history. Then get a full check up including ultrasound. It is unlikely to be anything severe since the Dr has just looked at your uterus and ovaries at the time of c section. Good luck
Answered: Sat, 14 Apr 2012
I find this answer helpful
OBGYN, Maternal and Fetal Medicine Dr. Swarnapriya Karpagavinayagam's  Response
1. You might need a speculum examination by a gynaecologist to rule out lesions in vagina / cervix
2. Antifibrinolytics 1-2 tablets for 1-2 days during the spotting might help in relieving your problem
3. Get a thyroid function tests and ultrasound pelvis to rule out poly cystic ovaries and fibroid uterus
4. Tubal ligation or C-Section has nothing to do with your present complaints.
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor